MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An atellica sample handler prime customer noted that sample (b)(6) received at 12:39 p.M.On 31-oct-2023 was not processed and analyzed with tnih (high-sensitivity troponin i) and caused a delay in the assessment of the patient.The customer performed repeat testing and noted that the sample was tested on an alternate atellica analyzer.The tnih result was obtained at 16:14 p.M.And released from the lab at 16:25 p.M.On 31-oct-2023.Siemens retrieved system files and is evaluating the event.
 
Event or Problem Description
An atellica sample handler prime customer noted that sample (b)(6) received at 12:39 p.M.On 31-oct-2023 was not processed and analyzed with tnih (high-sensitivity troponin i) and caused a delay in the assessment of the patient.The customer performed repeat testing and noted that the sample was tested on an alternate atellica analyzer.The tnih result was obtained at 16:14 p.M.And released from the lab at 16:25 p.M.On 31-oct-2023.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00294 on 10-nov-2023.Additional information (16-jul-2024): siemens reviewed the information provided and determined that the atellica immunoassay (im) analyzer was in an "off state" due to a device manager layer (dml) internal exception.The module manager (mm) detects that the device management layer (dml) is unresponsive and restarts.Upon restart, any uncompleted tests are canceled.In cases where the system does not return to normal operation automatically, the operator can turn mechanics off/on or restart the system and re-order the tests manually.Siemens concluded that the reported behavior was caused by an internal software exception and resulted in an apparent delay that failed safe by canceling unreported tests and not affecting test result accuracy.Siemens noted that the event was an isolated occurrence and that the customer has a backup analyzer or alternate method to test patient samples and report results.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key18112592
Report Number2432235-2023-00294
Device Sequence Number7633635
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public00630414002439
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown